# SDR UALA2011012100357

- Difficulty date: January 21, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 78,999 hours, 12,774 cycles
- Engine: Pwa PW4060
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 211734220
- Part serial: 152
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU NO START.   PERFORMED TROUBLE SHOOTING WITH BREAK OUT BOX. FOUND ECS VOLTS OUT OF RANGE, IGV TM OUT OF RANGE. INSTALLED NEW M195 ZONE TEMP CONT. RE-RAN APU, NO HELP WITH ECS VOLTS. REINSTALLED ORIGINAL M195 ZONE TEMP CONT.
